Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Asthmatic, have body ache, throat itching, tightness in chest, breathing difficulty, runny and stuffy nose with yellow snot. Cause?

My body is ache, my throat has been scratchy but not any more which is day two of this, maybe 3 not to sure but I have asthma and I dont know if this has anything to do with it but Iva had tightness in my chest and its been difficult to breathe and ive been using my inhaler and since this sickness has been going on it hasn t really worked, and my nose is stuffy and runny, clear snot but ice been hacking up thick yellow stuff? What is goin on with me? I don t have insurance either so what over the counter med can I take?
Asked On : Sat, 29 Dec 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
this is related with allergies
slowly your other systems are involved
like sinus in your case which causes post nasal drip and throat irritation
you can add metroogyl 200 mg bd for 3 days in yout treatment
add montair fx bd
and syp tossex bd
along with regulatr treatment for few days
Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor